Economics at your fingertips  

On robust model selection within the Cox model

Tadeusz Bednarski and Edyta Mocarska

Econometrics Journal, 2006, vol. 9, issue 2, 279-290

Abstract: Model selection methods have shown to be useful in the process of econometric modelling. The paper studies robust Akaike--Schwarz type information criteria of model choice within the Cox model. The criteria are based on a smooth modification of the partial likelihood function. Apart from asymptotic results, a Monte Carlo study is presented, which shows the finite sample behaviour of the procedure under discrepancies from the Cox model. Analysis of a real unemployment data case is also included. Copyright Royal Economic Society 2006

Date: 2006
References: Add references at CitEc
Citations View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link) link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Ordering information: This journal article can be ordered from

Access Statistics for this article

Econometrics Journal is currently edited by Richard J. Smith, Oliver Linton, Pierre Perron, Jaap Abbring and Marius Ooms

More articles in Econometrics Journal from Royal Economic Society Contact information at EDIRC.
Series data maintained by Wiley-Blackwell Digital Licensing ().

Page updated 2017-09-29
Handle: RePEc:ect:emjrnl:v:9:y:2006:i:2:p:279-290